zbMATH — the first resource for mathematics

Impulsive control for T-S fuzzy model-based chaotic systems. (English) Zbl 1151.93023
Summary: This paper provides an impulsive control scheme for chaotic systems based on Takagi-Sugeno (T-S) fuzzy models. Firstly, we utilize a T-S fuzzy model to represent a chaotic system. Secondly, using comparison methods, a general asymptotic stability criteria is derived for chaotic systems with impulsive effects. Finally, as an illustrative example, Lorenz system is considered to verify the effectiveness of the control scheme.

93C42 Fuzzy control/observation systems
93D20 Asymptotic stability in control theory
93C15 Control/observation systems governed by ordinary differential equations
93C10 Nonlinear systems in control theory
34C28 Complex behavior and chaotic systems of ordinary differential equations
Full Text: DOI
[1] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, Series in modern applied mathematics, (1989), World Scientific Singapore · Zbl 0719.34002
[2] Liu, X., Impulsive stabilization and control of chaotic system, Nonlin. anal., 47, 1081-1092, (2001) · Zbl 1042.93523
[3] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Comput. math. appl., 41, 903-915, (2001) · Zbl 0989.34061
[4] Liu, X.; Teo, K.; Zhang, Y., Absolute stability of impulsive control systems with time delay, Nonlin. anal., 62, 429-453, (2005) · Zbl 1085.34065
[5] Ott, E.; Grebogi, C.; Yorke, J., Controlling chaos, Phys. rev. lett., 64, 1196-1199, (1990) · Zbl 0964.37501
[6] Sen, M.; Luo, N., A note on the stability of linear time-delay systems with impulsive inputs, IEEE trans. circuits syst., 50, 149-152, (2003) · Zbl 1368.93272
[7] Sun, J., Impulsive control of a new chaotic system, Math. comput. simul., 64, 669-677, (2004) · Zbl 1076.65119
[8] Sun, J.; Zhang, Y.; Wu, Q., Less conservative conditions for asymptotic stability of impulsive control systems, IEEE trans. automatic control, 48, 829-831, (2003) · Zbl 1364.93691
[9] Takagi, T.; Sugeno, M., Fuzzy identification of systems and its application to modeling and control, IEEE trans. syst. man cybern., 15, 116-132, (1985) · Zbl 0576.93021
[10] Tanaka, K.; Ikeda, T.; Wang, H., A unified approach to controlling chaos via an LMI based fuzzy control system design, IEEE trans. circuits syst., 45, 1021-1040, (1998) · Zbl 0951.93046
[11] Tang, X.; He, Z.; Yu, J., Stability theorem for delay differential equations with impulses, Appl. math. comput., 131, 373-381, (2002) · Zbl 1030.34070
[12] Wand, H.; Tanaka, K., An LMI-based stable fuzzy control of nonlinear systems and its applications to control of chaos, Phys. rev. lett., 64, 1196-1199, (1990)
[13] Wang, Y.; Guan, Z.; Wang, H., Impulsive synchronization for takagi – sugeno fuzzy model and its application to continuous chaotic system, Phys. lett. A, 339, 325-332, (2005) · Zbl 1145.93373
[14] Wang, Y.; Guan, Z.; Wang, H.; Xiao, J., Impulsive control for T-S fuzzy system and its application to chaotic systems, Int. J. bifurcation chaos, 16, 2417-2423, (2006) · Zbl 1192.93064
[15] Xu, B.; Liu, X.; Liao, X., Absolute stability of lurie systems with impulsive effects, Comput. math. appl., 47, 419-425, (2004) · Zbl 1057.34049
[16] Yang, T., Impulsive control, IEEE trans. automatic control, 44, 1080-1083, (1999)
[17] Zhang, H.; Liao, X.; Yu, J., Fuzzy modeling and synchronization of hyperchaotic systems, Chaos solitons fractals, 26, 835-843, (2005) · Zbl 1093.93540
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.